Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

BP increased at high altitude, pulse rate high, chest heaviness felt. Cause of high BP?

i am 42 years old i don t have bp problem previously but my family has bp history. on 28-12-2012 i was at high altitude 2000mt from sea level and it was snowy in evening till 1100 night i was well and as i went to sleep i feel nervousness and sofocated and could not sleep after two hours i called the medical room and got my bp checked it was 180/120 i was given medicine to control bp in morning again bp went high 154/104 and in evening 180/120 with high pulse rate i was feeling tightness/ haveyness in my left side of chest . i was given deepin 10 and amlopres a t 1od now i am on medication bp is normal. what is cause of high bp still i feel nervousness and heavyness in my cheast and how long i have to take med.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

Thanks for your health concerns. The most common possibility is that you have actually developed high blood pressure like other of your family members; most of the cases, it is an essential process, meaning that there is no other primary disease causing the blood pressure; at some point, your body loses the ability to keep blood pressure low and prompts the need for medications. Uncontrolled blood pressure can certainly contribute to chest pain symptoms.

Hope this helps, wish you the best health, blessings

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor